Alert archive / Puerto Rico / Areal Flood Warnings in 2009
Areal Flood Warning 21, NWS JSJ
NWS JSJ issued this areal flood warning at Sep 5, 2009, 10:03 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2009, 10:03 AM CDT (15:03 UTC)
- Expired
- Sep 5, 2009, 5:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
The radar
The San Juan radar (TJUA), 19 km from the middle of the area, began a volume at 15:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGCA42 TJSJ 051503
FLWSJU
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
1103 AM AST SAT SEP 5 2009
PRC025-029-031-063-077-087-119-129-139-052300-
/O.NEW.TJSJ.FA.W.0021.090905T1503Z-090905T2300Z/
/00000.0..000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAGUAS PR-JUNCOS PR-GURABO PR-SAN LORENZO PR-TRUJILLO ALTO PR-
CANOVANAS PR-CAROLINA PR-LOIZA PR-RIO GRANDE PR-
1103 AM AST SAT SEP 5 2009
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A
* FLOOD WARNING FOR RIVERS AND STREAMS WITHIN THE FOLLOWING
MUNICIPALITIES...INCLUDING THE RIO GRANDE DE LOIZA.
IN PUERTO RICO
CAGUAS
JUNCOS
GURABO
SAN LORENZO
TRUJILLO ALTO
CANOVANAS
CAROLINA
LOIZA
RIO GRANDE
* UNTIL 700 PM AST SATURDAY
* AT 1054 AM AST DOPPLER RADAR AND USGS SENSORS INDICATED CONTINUED
HEAVY RAINFALL OVER MANY AREAS OF PUERTO RICO. SEVERAL RIVERS AND
STREAMS ARE NEAR OR OVER FLOOD STAGE INCLUDING LOCATIONS ALONG THE
RIO GRANDE DE LOIZA...FLOODING CAN BE EXPECTED INTO THE EVENING
HOURS.
FOR THE RIO GRANDE DE LOIZA NEAR CAGUAS - CAGP4
FLOOD STAGE - 16 FEET.
AT 1050 AM AST...THE USGS SENSOR INDICATED THE RIVER IS
CURRENTLY AT 16.18 FEET AND FALLING...ANY ADDITIONAL RAINFALL
WILL RESULT IN MINOR TO MODERATE FLOODING.
FOR THE RIO GURABO NEAR GURABO - GURP4
FLOOD STAGE - 18 FEET.
AT 1050 AM AST THE USGS SENSOR INDICATED THE RIVER HAD RISEN
TO 21.98 FEET AND RISING....ANY ADDITIONAL RAINFALL WILL
RESULT IN MINOR TO MODERATE FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 1837 6603 1845 6588 1819 6588 1812 6596
1810 6598 1819 6608
$$
AAS
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN1 follow-up statement
000
WGCA82 TJSJ 052200
FLSSJU
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
600 PM AST SAT SEP 5 2009
PRC025-029-031-063-077-087-119-129-139-052201-
/O.CAN.TJSJ.FA.W.0021.000000T0000Z-090905T2300Z/
CAGUAS PR-JUNCOS PR-GURABO PR-SAN LORENZO PR-TRUJILLO ALTO PR-
CANOVANAS PR-CAROLINA PR-LOIZA PR-RIO GRANDE PR-
600 PM AST SAT SEP 5 2009
...THE FLOOD WARNING HAS BEEN CANCELLED FOR RIO GRANDE...LOIZA...
CAROLINA...CANOVANAS...TRUJILLO ALTO...SAN LORENZO...GURABO...JUNCOS
AND CAGUAS MUNICIPALITIES...
AT 550 PM AST...USGS SENSORS ALONG THE RIO GRANDE DE LOIZA REPORTED
WATER LEVELS WELL BELOW FLOOD STAGES. THEREFORE...THE NATIONAL
WEATHER SERVICE HAS CANCELED THE FLOOD WARNING ISSUED EARLIER FOR
THE MUNICIPALITIES ABOVE MENTIONED.
RESIDENTS AND MOTORISTS ACROSS THESE AREAS SHOULD HOWEVER BE ALERT
TO PONDING OF WATER ON ROADWAYS AND ALLOW TIME FOR STREAMS...CREEKS
AND RIVERS TO RETURN TO NORMAL LEVELS.
LAT...LON 1837 6603 1845 6588 1819 6589 1812 6596
1810 6598 1819 6608
$$
OB
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUANWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this areal flood warning went out at Sep 5, 7:36 AM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Sep 5, 7:36 AM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
836 AM AST SAT SEP 5 2009
.UPDATE...SEVERAL FLASH FLOOD WARNINGS AND OTHER FLOOD PRODUCTS IN
EFFECT. EXPECTING HEAVY RAIN TO CONTINUE UNTIL AT LEAST MID
AFTERNOON. WILL EXTEND THE FLASH FLOOD WATCH TO COVER THE ENTIRE
FORECAST AREA AND EXTEND THE TIMING. THE MOST AREAS OF HEAVIEST
RAINFALL AND MOST DESTRUCTIVE FLOODING SO FAR HAVE BEEN AROUND
THE CAGUAS AREA...BUT EXTREMELY HEAVY THUNDERSTORM COMPLEXES NEAR
PONCE AND FAJARDO ARE CLOSING IN ON THE ISLAND. MOVEMENT OF THE
LOWER LEVEL FEATURE OF EX TROPICAL CYCLONE ERIKA SHOULD START TO
LIFT NORTHWARD TONIGHT...BUT THE MODEL SOLUTIONS HAVE BEEN
PROBLEMATIC SO CONFIDENCE REMAINS LOW. HEAVY RAIN FOR THE NEXT 24
HOURS IS VERY LIKELY OVER MOST OF THE FORECAST AREA.
&&
.AVIATION...MOSTLY IFR CONDITIONS WITH HEAVY TSRA ONGOING AT ALL
SITES. SOME TEMPO LIFR IN +TSRA LIKELY AT TJSJ AND TJPS FOR UNTIL
15Z. NOT EXPECTING CONDITIONS TO IMPROVE TO ABOVE IFR UNTIL THIS EVENING.
&&
.PREV DISCUSSION... /ISSUED 509 AM AST SAT SEP 5 2009/
SYNOPSIS...
THE AXIS OF THE BROAD AREA OF LOW PRESSURE AREA ASSOCIATED WITH
THE REMNANTS OF ERIKA WAS NOW LOCATED BETWEEN WESTERN PUERTO RICO
AND THE DOMINICAN REPUBLIC EARLY THIS MORNING. THIS FEATURE IS
ACCOMPANIED BY LARGE AREAS OF CONVECTION LOCATED TO THE NORTH AND
EAST OF THE AXIS...WHICH WERE NOW AFFECTING PARTS OF THE EAST AND
SOUTH COASTAL SECTIONS OF PUERTO RICO...AS WELL AS THE VIRGIN
ISLANDS. THE ASSOCIATED SURFACE TROUGH WILL CONTINUE TO SLOWLY
MOVE WEST NORTHWEST ACROSS THE LOCAL REGION THROUGH THE LATE
EVENING HOURS AFFECTING THE LOCAL ISLANDS DURING THE DAY. IN THE
UPPER LEVELS HIGH PRESSURE IS SPREAD ACROSS THE CENTRAL AND SOUTHEAST
CARIBBEAN...WITH AN UPPER TROUGH SINKING SOUTHWARD BETWEEN PUERTO
RICO AND THE VIRGIN ISLANDS...THIS IS CREATING AN UPPER LEVEL DIFFLUENT
PATTERN ACROSS THE LOCAL REGION. AT 500 MILLIBARS...AREA OF LOW
PRESSURE NOW CENTERED ACROSS PUERTO RICO AND THE U.S. VIRGIN WILL
LINGER ACROSS THE REGION TODAY WHILE SLOWLY WEAKENING AND LIFTING
NORTHWEST OF THE AREA BY SUNDAY.
DISCUSSION...
FREQUENT BANDS OF SHOWERS AND THUNDERSTORMS ASSOCIATED WITH ERIKA
WILL CONTINUE TO DEVELOP OFFSHORE AND MOVE INLAND AND AFFECT THE
EAST AND SOUTH COASTAL AREAS OF PUERTO RICO...VIEQUES AND THE
VIRGIN ISLANDS...ESPECIALLY SAINT CROIX...DURING THE REST OF THE
MORNING HOURS. COPIOUS AMOUNTS OF MOISTURE ACCOMPANYING THE SURFACE
TROUGH AIDED BY VERY UNSTABLE MID TO UPPER LEVEL ATMOSPHERE WILL
CREATE VERY UNSTABLE AND ACTIVE WEATHER CONDITIONS ACROSS PUERTO
RICO AND PARTS OF THE VIRGIN ISLANDS DURING THE REST OF THE DAY.
THIS OVERALL SCENARIO WILL CONTINUE THROUGH AT LEAST THE MORNING
HOURS. SHOWER ACTIVITY SHOULD THEN TAPER OFF BEFORE REDEVELOPING
AND SPREADING NORTHWARDS ACROSS THE NORTH AND NORTHWEST SECTIONS
OF PUERTO RICO DURING THE AFTERNOON HOURS. EXPECT ACTIVITY ACROSS
THE VIRGIN ISLANDS TO DECREASE DURING THE AFTERNOON WITH A GRADUAL
IMPROVEMENT EXPECTED ACROSS ALL ISLANDS SUNDAY INTO MONDAY. A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR THE EAST AND SOUTH COASTAL AREAS
OF PUERTO RICO...AS WELL AS VIEQUES AND THE ISLANDS OF SAINT CROIX.
DUE TO SATURATED SOILS AND LOOSE TERRAIN MUDSLIDES REMAIN POSSIBLE
AREAS OF STEEP TERRAIN.
AVIATION...
A LARGE AREA CLOUDINESS ACROSS THE NORTHEAST CARIBBEAN...WILL
CONTINUE TO GENERATE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE
LOCAL ISLANDS AND ALL LOCAL TAF SITES DURING THE NEXT 24 HOURS.
EXPECT AREAS OF SHRA AND TSRA TO DEVELOP EARLY IN THE MORNING
PRODUCING PERIODS OF MVFR OR EVEN IFR CONDITIONS ACROSS TIST...TISX
AND TJPS UNTIL AT LEAST BY 05/1600Z. THIS MOISTURE WILL PROPAGATE
SLOWLY NORTHWESTWARD PRODUCING INTERMITTENT PERIODS OF MVFR
CONDITIONS ACROSS THE REST OF THE LOCAL TAF SITES AFTER 04/1600Z.
PERIODS OF SHRA AND TSRA WILL CONTINUE TO DEVELOP THROUGH THE
AFTERNOON AND EVENING HOURS. TJSJ 05/000Z SOUNDING INDICATED A LIGHT
SOUTHEAST WIND FLOW FROM THE SURFACE TO AROUND 10K FEET...BECOMING
FROM THE NORTHEAST BUT STILL LIGHTEST FROM 10-25K FEET AND THEN FROM
THE WEST AND STRONGER ALOFT.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 89 78 92 78 / 90 50 40 30
STT 87 81 89 80 / 100 50 40 40
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH UNTIL 8 PM AST THIS EVENING FOR EASTERN
INTERIOR-NORTHEAST-PONCE AND VICINITY-SOUTHEAST-SOUTHWEST-
VIEQUES.
VI...FLASH FLOOD WATCH UNTIL 8 PM AST THIS EVENING FOR ST CROIX.
&&
93/64Hazardous weather outlook, Sep 5, 8:39 AM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 939 AM AST SAT SEP 5 2009 AMZ710>745-PRZ001>013-061345- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 939 AM AST SAT SEP 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT LATEST SATELLITE IMAGES AND RADAR OBSERVATIONS THIS MORNING CONTINUE TO DEPICT A LARGE AREA OF CLOUDINESS...ASSOCIATED WITH A BROAD AREA OF LOW PRESSURE ACROSS THE NORTHEASTERN CARIBBEAN AND OVER THE LOCAL CARIBBEAN WATERS...REMNANT OF TROPICAL DEPRESSION ERIKA. THIS LARGE AREA OF MOISTURE...IS PRODUCING FLOODING RAINFALL OVER MUCH OF PUERTO RICO AND ITS SURROUNDING ISLANDS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA UNTIL 9 PM AST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY THROUGH FRIDAY LINGERING MOISTURE ASSOCIATED WITH THE BROAD AREA OF LOW PRESSURE...REMNANTS OF TROPICAL DEPRESSION ERIKA...WILL PERSIST ACROSS THE REGION THROUGH THE REST OF THE WEEKEND PRODUCING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. RAIN WILL CONTINUE INTO SUNDAY AND POSSIBLE ON MONDAY...WITH LOCALIZED FLOODING POSSIBLE ON EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FLOODING TO LOCAL LAW ENFORCEMENT AND TO THE NATIONAL WEATHER SERVICE. AMZ715-725-VIZ001-002-061345- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 939 AM AST SAT SEP 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT LATEST SATELLITE IMAGES AND RADAR OBSERVATIONS THIS MORNING CONTINUE TO DEPICT A LARGE AREA OF CLOUDINESS...ASSOCIATED WITH A BROAD AREA OF LOW PRESSURE ACROSS THE NORTHEASTERN CARIBBEAN AND OVER THE LOCAL CARIBBEAN WATERS...REMNANT OF TROPICAL DEPRESSION ERIKA. THIS LARGE AREA OF MOISTURE...IS PRODUCING FLOODING RAINFALL OVER MUCH OF PUERTO RICO AND ITS SURROUNDING ISLANDS...AND IS EXPECTED TO AFFECT THE VIRGIN ISLANDS LATE THIS MORNING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA UNTIL 9 PM AST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LINGERING MOISTURE ASSOCIATED WITH THE BROAD AREA OF LOW PRESSURE...REMNANTS OF TROPICAL DEPRESSION ERIKA...WILL PERSIST ACROSS THE REGION THROUGH THE REST OF THE WEEKEND PRODUCING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. RAIN WILL CONTINUE INTO SUNDAY AND POSSIBLE ON MONDAY...WITH LOCALIZED FLOODING POSSIBLE ON EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FLOODING TO LOCAL LAW ENFORCEMENT AND TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Sep 5, 7:57 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
857 AM AST SAT SEP 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM FLASH FLOOD CAROLINA 18.41N 65.98W
09/05/2009 CAROLINA PR EMERGENCY MNGR
HEAVY RAINFALL CAUSED MUDSLIDES IN SECTOR LOS CANOS...
URBAN FLOODING OF ROADS 887...856...853. PARTS OF
AVENIDAS ROBERTO CLEMENTE AND CEVERO QUINONES ARE ALSO
FLOODED AND IMPASSABLE.
&&
RMITCHELLocal storm report, Sep 5, 8:16 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
916 AM AST SAT SEP 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD GURABO 18.26N 65.98W
09/05/2009 GURABO PR EMERGENCY MNGR
HEAVY RAINFALL CAUSED FLOODING OF THE GURABO RIVER WHICH
WENT OUT OF ITS BANKS ITS SEVERAL AREAS....RIO LA
PLATA...RIO CAGUITAS IN SAN LORENZO. URBAN FLOODING IN
BARRIO LAS VEGAS IN CAYEY...PARTS OF HWY 1 IN THE BAIROA
AREA ALSO FLOODED AND IMPASSABLE...AS WELL AS URB.LA PRA
IN CAGUAS. MUDSLIDES ON ROAD 172 CAGUAS...HOUSE COLLAPSED
ALONG ROAD 173 BARRIO BORINQUEN CAGUAS...POWER LINES DOWN
IN BARRIO TOITAS CAYEY...SEVERAL SMALL STREAM/TRIBUTARIES
OUT OF BANKS ROADS...156AND 189.
&&
RMITCHELLocal storm report, Sep 5, 8:16 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
916 AM AST SAT SEP 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD GURABO 18.26N 65.98W
09/05/2009 GURABO PR EMERGENCY MNGR
HEAVY RAINFALL CAUSED FLOODING OF THE GURABO RIVER WHICH
WENT OUT OF ITS BANKS IN SEVERAL AREAS....RIO LA
PLATA...RIO CAGUITAS IN SAN LORENZO. URBAN FLOODING IN
BARRIO LAS VEGAS IN CAYEY...PARTS OF HWY 1 IN THE BAIROA
AREA ALSO FLOODED AND IMPASSABLE...AS WELL AS URB.LA PRA
IN CAGUAS. MUDSLIDES ON ROAD 172 CAGUAS...HOUSE COLLAPSED
ALONG ROAD 173 BARRIO BORINQUEN CAGUAS...POWER LINES DOWN
IN BARRIO TOITAS CAYEY...SEVERAL SMALL STREAM/TRIBUTARIES
OUT OF BANKS ON ROADS...156 AND 189.
&&
RMITCHELThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 7:12 PM CDT | Areal Flood Advisory | JSJ | 93 min | |
| Sep 4, 8:50 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Sep 4, 8:54 PM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Sep 5, 2:18 AM CDT | Areal Flood Advisory | JSJ | 117 min | |
| Sep 5, 2:32 AM CDT | Areal Flood Advisory | JSJ | 6 hr | |
| Sep 5, 3:16 AM CDT | Flash Flood Warning | JSJ | 119 min | |
| Sep 5, 3:24 AM CDT | Flash Flood Warning | JSJ | 111 min | |
| Sep 5, 3:51 AM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Sep 5, 4:06 AM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Sep 5, 5:00 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Sep 5, 5:06 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Sep 5, 5:06 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Sep 5, 6:21 AM CDT | Special Marine Warning | JSJ | 84 min | |
| Sep 5, 6:23 AM CDT | Areal Flood Advisory | JSJ | 99 min | |
| Sep 5, 6:24 AM CDT | Special Marine Warning | JSJ | 36 min | |
| Sep 5, 6:55 AM CDT | Special Marine Warning | JSJ | 2 hr | |
| Sep 5, 6:59 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Sep 5, 7:10 AM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Sep 5, 7:59 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Sep 5, 8:22 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Sep 5, 8:53 AM CDT | Special Marine Warning | JSJ | 52 min | |
| Sep 5, 9:39 AM CDT | Special Marine Warning | JSJ | 111 min | |
| Sep 5, 9:45 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Sep 5, 6:10 PM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Areal Flood Warnings in Puerto Rico, 2009Every areal flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.